• 自然科學版 英文版
    自然科學版 英文版
    自然科學版 英文版

    您目前所在的位置:首頁 - 期刊簡介 - 詳細頁面

    中南大學學報(英文版)

    Journal of Central South University

    Vol. 9    No. 1    March 2002

    [PDF Download]    [Flash Online]

        

    Ways of constructing optimal magic cube of order n
    when (n, 2·3·5·7)=1
    CHEN Xiao-song(陳小松)

    Department ofAppliedMathematics andAppliedSoftware, Central South University, Shangsha410083, China

    Abstract:An optimal magic cube of ordernis a magic cube whose row sums, column sums and oblique sums of 9nlayers aren(n3+1)/2. The author proved that optimal magic cubes of ordernmay be constructed as long asnand 2, 3, 5, 7 are relatively prime, and a formula for making optimal magic cubes by using optimal Latin squares and optimal magic squares was given.

     

    Key words: optimal Latin square; optimal magic square; complete residue system

    中南大學學報(自然科學版)
      ISSN 1672-7207
    CN 43-1426/N
    ZDXZAC
    中南大學學報(英文版)
      ISSN 2095-2899
    CN 43-1516/TB
    JCSTFT
    版權所有:《中南大學學報(自然科學版、英文版)》編輯部
    地 址:湖南省長沙市中南大學 郵編: 410083
    電 話: 0731-88879765 傳真: 0731-88877727
    電子郵箱:zngdxb@csu.edu.cn 湘ICP備09001153號
    新快三